PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 63 | 1 | 117-132
Tytuł artykułu

On univalence of an integral operator

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider the problem of univalence of the integral operator [...] Imposing on functions f(z), g(z) various conditions and making use of a close-to-convexity property of the operator, we establish many suffcient conditions for univalence. Our results extend earlier ones. Some questions remain open.
Słowa kluczowe
Rocznik
Tom
63
Numer
1
Strony
117-132
Opis fizyczny
Daty
wydano
2009-01-01
online
2010-01-22
Twórcy
Bibliografia
  • Dorff, M., Szynal, J., Linear invariance and integral operators of univalent functions, Demonstratio Math. 38 (2005), 47-57.
  • Godula, J., On univalence of an certain integral, Ann. Univ. Mariae Curie-Skłodowska Sect. A 33 (1979), 69-76 (1981).
  • Goodman, A. W., Univalent Functions, vol. II, Mariner Pub. Co., Inc., Tampa, Florida, 1983.
  • Merkes, E. P., Wright, D. J. On the univalence of a certain integral, Proc. Amer. Math. Soc. 27 (1971), 97-100.
  • Royster, W. C., On the univalence of a certain integral, Michigan Math. J. 12 (1965), 385-387.
  • Wesolowski, A., Selected questions of p-valence and quasiconformal extensions of meromorphic functions in circular regions, Wydawnictwo UMCS, Lublin, 1990 (Polish).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_v10062-009-0011-0
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.